# SDR RRXA001100

- Difficulty date: December 23, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- Aircraft time: 69,269 hours, 23,000 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Track
- Condition: Separated
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT FOUND LOWER GUIDE AND TRACK FOUND HANGING OUT OF COWLING.  REPLACED LOWER TRACK ASSY WITH LIKE SERVICEABLE ITEM - OPS CHECKS T/R ON GROUND IAW DC-8 MM 78-30-0.  OPS CHECKS GOOD.
